# SDR DALA1142553151

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 20,091 hours, 10,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR PANEL 131AF HAS MULTIPLE DENTS AND PUNCTURES. REMOVED FLOOR PANEL 131AF IAW A319 AMM 53-22-14  PB401.  FABRICATED PANEL 131AF IAW DWG 3D25-40532.  INSTALLED PANEL 131AF IAW AMM 53-22-12.
